MathSciNet Relay Station
MathSciNet bibliographic data
MR2053359 (2005b:33017) 33D15
Lovejoy, Jeremy A Bailey lattice. Proc. Amer. Math. Soc. 132 (2004), no. 5, 1507–1516 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement